Previous |  Up |  Next


projective intervals; modular lattice; transposed intervals
In this paper a combinatorial result concerning paire of projective intervals of a modular lattice will be established.
[1] G. Birkhoff: Lattice Theory. Third Edition, Providence, 1967. MR 0227053 | Zbl 0153.02501
[2] G. Behrendt: Multiposets and the convexity of posets. Ars combin. 23 (1987), 69-74. MR 0886940
[3] B. Bollobás G. Brightwell J. Nešetřil: Random graphs and covering graphs of posets. Order 3 (1986), 245-255. DOI 10.1007/BF00400288 | MR 0878921
[4] K. Engel N.N. Kuzjurin: About the ration of the size of a maximum antichain to the size of a maximum level in finite partially ordered sets. Combinatorica 5 (1985), 301-309. DOI 10.1007/BF02579244 | MR 0845139
Partner of
EuDML logo